# SDR SWAA2022031117141

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 45,124 hours, 26,781 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; 'C' SEAL RETAINER IS CRACKED UPPER SHELF PANEL OUTBOARD OF #6 CANOE / REMOVED & REPLACED RIGHT WING; 'C' SEAL RETAINER UPPER SHELF PANEL OUTBOARD OF #6 CANOE.I.A.W. SRM 51-40-02
